본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of the Korean Mathematical Society = 대한수학회지 v.47 no.4, 2010년, pp.819 - 830   SCIE SCOPUS
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

PIERCE STALKS OF EXCHANGE RINGS

Chen, Huanyin    (DEPARTMENT OF MATHEMATICS HANGZHOU NORMAL UNIVERSITY  );
  • 초록

    We prove, in this article, that a ring R is a stable exchange ring if and only if so are all its Pierce stalks. If every Pierce stalks of R is artinian, then $1_R$ = u + u + $\upsilon$ with u, $\upsilon$ $\in$ U(R) if and only if for any a $\in$ R, there exist u, $\upsilon$ $\in$ U(R) such that a = u + $\upsilon$ . Furthermore, there exists u $\in$ U(R) such that $1_R\;{\pm}\;u\;\in\;U(R)$ if and only if for any a $\in$ R, there exists u $\in$ U(R) such that $a\;{\pm}\;u\;\in\;U(R)$ . We will give analogues to normal exchange rings. The root properties of such exchange rings are also obtained.


  • 주제어

    exchange ring .   Pierce stalk .   stable ring.  

  • 참고문헌 (12)

    1. P. Ara, K. R. Goodearl, K. C. O'Meara, and E. Pardo, Separative cancellation for projective modules over exchange rings, Israel J. Math. 105 (1998), 105-137. 
    2. D. G. Burkholder, Azumaya rings, Pierce stalks and central ideal algebras, Comm. Algebra 17 (1989), no. 1, 103-113. 
    3. D. G. Burkholder, Modules with local Pierce stalks, J. Algebra 145 (1992), no. 2, 339-348. 
    4. H. Chen, Exchange rings with Artinian primitive factors, Algebr. Represent. Theory 2 (1999), no. 2, 201-207. 
    5. H. Chen, On exchange rings with all idempotents central, Algebra Colloq. 6 (1999), no. 1, 45-50. 
    6. H. Chen, On stable range conditions, Comm. Algebra 28 (2000), no. 8, 3913-3924. 
    7. H. Chen, Invertible matrices over weakly stable rings, J. Korean Math. Soc. 46 (2009), no. 2, 257-269.     
    8. K. R. Goodearl, Von Neumann Regular Rings, Pitman, London-San Francisco-Melbourne, 1979; 2nd ed., Krieger, Malabar, Fl., 1991. 
    9. C. Huh, N. K. Kim, and Y. Lee, On exchange rings with primitive factor rings Artinian, Comm. Algebra 28 (2000), no. 10, 4989-4993. 
    10. T. Y. Lam, A crash course on stable range, cancellation, substitution and exchange, J. Algebra Appl. 3 (2004), no. 3, 301-343. 
    11. A. A. Tuganbaev, Rings Close to Regular, Kluwer Academic Publishers, Dordrecht, Boston, London, 2002. 
    12. H. P. Yu, On quasi-duo rings, Glasgow Math. J. 37 (1995), no. 1, 21-31. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기